# SDR SWAA2013030413248

- Difficulty date: February 27, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 35,958 hours, 20,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6549509
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FAIRING HAS A CRACK AT TRAILING EDGE FASTENER HOLE 13, WHICH IS LOWER SIDE APPROX 6 O'CLOCK POSITION.  REMOVED AND REPLACED FAIRING ASSY PER MM.
